It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sandy on October 04, 1999 at 19:29:15:

In Reply to: Re: DEPAKOTE SIDE AFFECTS posted by Mary on August 14, 1999 at 11:56:05:

: : My thirteen year old daughter Aimee is on 250mg of depakote twice a day.Has anyone out there experienced the following side affects in children????Poor appetite,slight hair loss,lethargy,horrible mood swings.She also has insomnia.Other drugs we have tried are tegretol and phenobarbital with worse side affects.Do these side affects go away after being on the drug for sometime???? Thanks Sandy and Aimee

I have been taking depakote for 3 years. I gained 85 pounds in 9 months from this medication. My daughter also had the same problem. She was on it for 7 years, at 12 years old, she weighs 150 pounds. I take 3000 mg a day. I also take 400 mg of dilantin. I have also had the loss of hair. I sleep all of the time, while on this medicine.

Sandy


Follow Ups

All times are GMT -7. The time now is 05:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!